# SDR F3LA2011012800596

- Difficulty date: January 25, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220790
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N305; CABIN FLOORBEAM Y1292 BETWEEN FRAMES 66 AND 68 HAS 3 AREAS OF EXFLOTATION.  R & R FLOORBEAM Y1292 AT FRAME 66 TO 68 IAW SRM 51-42-11 PARA 5 AND 7.
